# SDR CALA2017120804342

- Difficulty date: December 7, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 62,493 hours, 21,762 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION OBTAINED FROM HFEC INSP ON CENTER WING BOX REAR SPAR VERTICAL PRESSURE DECK BETWEEN RBL40 RBL 45.64 LOCATED BETWEEN WL200.6 WL 192 PAR BETWEEN RBL 40-RBL45-64. BETWEEN WL 200.6-WL 192. REF B737-7 SRM 57-10-10 FIG 204. REPAIRED CRACKED VERICAL PRESSURE DECK ON CENTER WING BOX REAR S DIP TO REQUIRE INSPECTION AT 56000 F/C AFTER REPAIR INSTALLATION PER PARA 6 TABLE 204 TOMC APPROVED INSPECTION REQUIREMENTS PER SRM 57-10-10 REPAIR 3 PARBETWEEN RBL 40-RBL45-64. BETWEEN WL 200.6-WL 192. REF B737-7 SRM 57-10-10 FIG 204. THIS IS A CATEGORY B REPAIR AND REQUIRES I NSPECTION AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION PER PARA 6 TABLE 204
